# SDR SWAA2016072554204

- Difficulty date: June 6, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 52500003
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH FRAME BRACKET BROKEN.  R & R BRACKET IAW SRM.
